Addiction Expert Forum
Loss of smell .. & erectile dysfunction.. What is happening to me!?...
About This Forum:

Questions in the Addiction forum are answered by a medical expert.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Loss of smell .. & erectile dysfunction.. What is happening to me!?

So I spent the last four days in county jail for, and I was given a pink capsule that I was told would help me sleep. I snorted it so it would enter my system faster.. After I did, my nose was burning unbearably and I was sneezing and it didnt stop burning until the next day after I washed it out. It is still running..Another thing was that the back of my head hurt A LOT, and it made me not sleep at all! I just got home and realized that I could not smell anything, except after smelling a very strong toothpaste, I barely got a sniff of it. Is this permanent? What do i do? I cant live without smelling, Im only 18 :/
Another thing I realized when i just got home was that i could not get an erection, however much i tried.. my girlfriend was not able to make me hard, which never happened before! whats going on with me??
Another thing is that last weekend, I did some drugs that were a bad choice. I took Xanax on saturday, which made me very angry on sunday (possibly a side effect) and I tried smoking a little heroine on monday, and smoking meth on tuesday.. This was a one time thing, that I will never do again. I just wanted to try it once. Please help, this is all the info I have.. what can have caused this? Please advise.. This is actually starting to scare me.
Related Discussions
1684282_tn?1410976195
I don't mean to sound preachy, well maybe I do, but at eighteen you should be terrified by the way of life you are leading. Jail, heroine, methadone, not following simple instruction on how to take a pill. You are not starting off very well. There is no way for me to tell what you put up our nose, but most likely it was corrosive to your mucous membranes and it will take up to six weeks for you to get your sense of smell back.
I would more concerned with what else you will destroy in the process while drugging, having sex and doing things not the way they are supposed to be done. It is probable not a bad thing for you to be a little scared, loss of erection should be the least of your concerns because if you continue using heroine and methadone, your sexual drive will  eventually diminish and you will stop warring about it.
I hope you will find some better purpose in life and some better meaning. Life is precious and given to you make a difference in the world, to do good for the people around you, to leave a lasting, positive and permanent impression.  Good luck, my young friend.
3 Comments
Blank
Avatar_f_tn
Agreed!
If I could take it all back, I'd do it in a second. You have no clue about what's about to happen to you. I wonder how many of us said "I'm only gonna try this once!"

It was probably benedryl... That's pink and helps you sleep.  
Blank
1814148_tn?1332489398
I'm thinking it was seroquel..it's an antipsychotic given to calm addicts and induce sleep..
Blank
Continue discussion Blank
This Forum's Experts
1684282_tn?1410976195
Julia M Aharonov, DOBlank
MDS Rapid Drug Detox
Southfield, MI
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank